# SDR SWAA2025120839725

- Difficulty date: November 26, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NOSE RADOME ATTACH BRACKET AT BS 178; RBL 12; WL 240.1.  REMOVED AND REPLACED CLIP IAW AMM 53-52-00-400-801.
